# SDR IPXA3M79051

- Difficulty date: June 7, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 57,885 hours, 10,185 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NLG TRUNNION FITTING CRACKED ON LT SIDE.  REPAIRED LT NLG TRUNNION FITTING REF SRM 53-10-14, REPAIR 2, FIG 202.
